# SDR VNAA2013111000006

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 22,983 hours, 23,084 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU SHUTDOWN UNCOMMANDED WHILE CLIMBING THROUGH ROUGHLY 24,000 FEET.  RESTART OF APU ATTEMPTED AND RESTART FAILED.  CREW DIVERTED AND LANDED WITHOUT INCIDENT. MX INSPECTED APU AND FOUND OIL LEVEL TO BE LOW.  MX SERVICED APU AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
